Alert archive / North Carolina / Tornado Warnings in 2024

Tornado Warning 16, NWS Wilmington, NC

August 6, 2024Brunswick County, Columbus County, North Carolina

NWS Wilmington, NC issued this tornado warning at Aug 6, 2024, 1:07 PM EDT for Brunswick County, Columbus County, North Carolina. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2024, 1:07 PM EDT (17:07 UTC)
Expired
Aug 6, 2024, 1:19 PM EDT
In force
12 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Brunswick County, NC, Columbus County, NC

The radar

The Wilmington radar (KLTX), 18 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 6:57 AM EDTTornado WatchSPC10 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 5.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

131 
WFUS52 KILM 061707
TORILM
NCC019-047-061730-
/O.NEW.KILM.TO.W.0016.240806T1707Z-240806T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
107 PM EDT Tue Aug 6 2024

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Western Brunswick County in southeastern North Carolina... South 
  central Columbus County in southeastern North Carolina...

* Until 130 PM EDT.

* At 107 PM EDT, a thunderstorm capable of producing a tornado was 
  located over Longwood, or 7 miles north of Sunset Beach, moving 
  northwest at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pireway and Longwood around 110 PM EDT.
  Bughill and Dulah around 115 PM EDT.
  Bethel and Nakina around 125 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.

&&

LAT...LON 3399 7850 3395 7855 3410 7883 3422 7866
TIME...MOT...LOC 1707Z 134DEG 29KT 3399 7855 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TRA
1 follow-up statement
704 
WWUS52 KILM 061719
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
119 PM EDT Tue Aug 6 2024

NCC019-047-061729-
/O.CAN.KILM.TO.W.0016.000000T0000Z-240806T1730Z/
Brunswick NC-Columbus NC-
119 PM EDT Tue Aug 6 2024

...THE TORNADO WARNING FOR NORTHWESTERN BRUNSWICK AND 
COLUMBUS COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM EDT for southeastern
North Carolina.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.

&&

LAT...LON 3399 7850 3395 7855 3410 7883 3422 7866
TIME...MOT...LOC 1718Z 134DEG 29KT 3406 7864 

$$

TRA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Aug 6, 10:19 AM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Aug 6, 10:19 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1019 AM EDT Tue Aug 6 2024

.SYNOPSIS...
Rainfall will increase in coverage and intensity today through
at least Friday as Tropical Cyclone Debby approaches and
eventually lifts north of the area by late Fri thru Sat.
Historic and life threatening flooding is expected due to the
very slow movement of Debby. The forecast path of the storm
across the forecast area is becoming better established but
still a 30 mile track difference could produce differing
end results. Improving weather and marine conditions expected
during the weekend into next week.

&&

.UPDATE...
No major changes are necessary from the ongoing forecast with
this update. Heavy showers/isolated thunderstorms embedded
within Debby's rain bands will continue to produce rain rates of
1-2" per hour. The potential for flash flooding is increasing
in the Grand Strand area and vicinity where a persistent
firehose of heavy showers is ongoing and gradually lifting
northeastward. Do not drive through flooded roads.

&&

.NEAR TERM /THROUGH TONIGHT/...
Tropical Storm Debby is expected to move, slowly, off the Georgia
coast this morning, and positioned off the southern SC coast by
Wednesday morning. The initial outer band of Debby is moving into
our southern zones now. Tornado risk for (at least) Georgetown
County remains through this morning. Heavy rain will overspread the
area this morning into the afternoon, with thunder mostly confined
to coastal zones. Heavy rain won't be nonstop as there will be
breaks of light rain within "dry" slots. Wind gusts to 25 mph this
afternoon into tonight, with 30 mph gusts possible near the coast.

Forecasted rainfall through tonight is 4-7 inches for most of the
area, with lower amounts towards the northeast. A Flood Watch is in
effect and flash flood warnings may be issued throughout the
day/night depending on where heavy rain bands set up. And while
chances are lower due to heavy rain stabilizing the surface, there
is a low risk for tropical tornadoes across northeast SC and
southeast NC today and tonight.

With potential for flash flooding and (to a lesser extent)
tornadoes, be sure you have multiple ways to receive weather
warnings, especially during overnight hours. And of course never
drive through flooded roads: Turn Around, Don't Drown.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
This period will entirely be associated with the slow movement
of Tropical Cyclone Debby's NHC track. It's approach from the
south (Wed), next potential landfall, vicinity of South Santee
River Thu, of course subject to revisions if Debby doesn't
cooperate with its progged track. And finally its inland track
across SC Thu into central NC Fri, possibly reaching VA Fri
night.

No major strengthening is expected at this time however the
tropical moisture associated with slow moving Debby will be the
main source of woe. HISTORIC to CATASTROPHIC rainfall will be
produced by Debby's moisture feed across the ILM CWA with
widespread totals of 10-15 inches expected along with isolated
20 to 25 inch amounts not out of the question. This means all
facets and types of flooding will occur, including life
threatening flash flooding and river flooding. Storm surge will
be minimal, 1 to 3 feet Cape Fear (CF) northward and 2 to 4 ft
south of CF. This subject to change if Debby decides to gain
strength and/or change its path. Onshore banding movement
associated with Debby will result in embedded waterspouts that
move onshore and transition to possible tornadoes if they hold
onto their low level circulation long enough.

Will not have much of a diurnal range of max/min temps, likely
around 10 degrees during this period.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Approaching mid/upper trof will help lift Debby and accelerate N
to NE Sat and well off the NE States Coast Sun. A trailing cold
front will drop SE after Debby's departure and eventually stall
along or just off the Carolina coasts late in the weekend thru
early next week. Subsidence in the wake of Debby will be
shortlived across the area Sat with scattered convection
possible associated with the frontal boundary Sat thru Mon, with
POPs returning to chance category Sun and Mon. Will see temps
return back to normal by Sun/Mon time frame.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Rain continues to overspread the area as Debby slowly moves
across southeastern GA. Forecast calls for widespread IFR cigs
inland and low-end MVFR along the coast (with low ceilings
moving into Cape Fear/ILM later this morning). In reality,
ceilings will likely be bouncing around for most of the day as
our area lies on the outskirts of the solid ceilings seen to the
southwest. Visibilities will also be variable throughout the
TAF period in tandem with intermittent heavy rain, with
expectation of predominantly MVFR visibilities through tonight.
Have confined isolated thunder to coastal terminals for this
afternoon and early evening hours. East- southeast winds will
slowly increase throughout the day, with gusts of 20-25 kts by
this afternoon (potentially higher along SC coast).

Extended Outlook...MVFR/IFR expected as Tropical Storm Debby
could bring very heavy rain through at least mid week.

&&

.MARINE...
Through Tonight...Tropical Storm Warning is in effect for
northeast SC coastal waters, with a Watch over southeast NC waters.
Tropical Storm Debby will slowly move off the GA coast this morning
and meander near the southern SC coast through tonight. Bands of
heavy rain, and potentially waterspouts, will move across the
coastal waters throughout the day and night. Southeast winds
sustained around 25 kts with gusts to 30-35 kts will overspread the
area from the south this afternoon into tonight due to tightened
gradient around Debby. Seas 5-7 ft early this morning will be on the
rise during the day as SE swell builds from the storm, with wave
heights of 6-9 ft by this afternoon and 7-10 ft tonight.

Wednesday through Saturday Night...
This period will entirely be driven by the circulation and pcpn
associated with Tropical Cyclone Debby and its movement/track
across the area. With NHC's official track, Debby approaches
from the south Wed and makes a 2nd landfall across the SC Coast
later Thu and tracks inland to and tracks inland and generally a
northerly track Fri across NC into VA by Sat. The result will
be an onshore flow thruout the period, generally veering from
the SE to S Wed thru Thu and becoming SSW-SW Fri into Sat as the
center of Debby generally passes W/NW of the local waters by
the end of the week. Windspeeds will depend on Debby's strength
and at this time we are advertising Tropical Storm Conditions
Wed thru Fri. Seas will reach double digit heights, especially
10-20+ nm out due to the chronic onshore winds but will not be
your typical long periods usually associated with tropical
cyclones. Instead, the waves will be steep given our forecast of
only 6 to 9 second periods associated with these double digit
seas. Widespread pcpn will occur across the waters Wed into Fri,
with embedded waterspouts possible.

&&

.TIDES/COASTAL FLOODING...
Other - Rip Currents: There is a high risk of rip currents across
all beaches through at least Thursday. High Surf Advisory, for
breaking wave heights of 6+ feet, is now in effect beginning this
afternoon for beaches south of Cape Fear and early Wednesday morning
for New Hanover and Pender County beaches.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Watch for NCZ106-108-110.
     Flood Watch through Friday morning for NCZ087-096-099-105>110.
     High Risk for Rip Currents until 8 PM EDT this evening for NCZ106-
     108-110.
     High Surf Advisory from 5 AM Wednesday to midnight EDT Friday
     night for NCZ106-108.
     Storm Surge Watch for NCZ110.
     High Surf Advisory from 5 PM this afternoon to midnight EDT
     Friday night for NCZ110.
SC...Tropical Storm Warning for SCZ054-056.
     Flood Watch through Friday morning for SCZ017-023-024-032-033-
     039-054>056-058-059.
     High Risk for Rip Currents until 8 PM EDT this evening for SCZ054-
     056.
     Storm Surge Watch for SCZ054-056.
     High Surf Advisory from 5 PM this afternoon to midnight EDT
     Friday night for SCZ054-056.
MARINE...Tropical Storm Watch for AMZ250-252.
     Tropical Storm Warning for AMZ254-256.
&&

SYNOPSIS...DCH
UPDATE...ABW
NEAR TERM...VAO
SHORT TERM...DCH
LONG TERM...DCH
AVIATION...VAO
MARINE...DCH/VAO
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 6, 7:06 AM EDT, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Wilmington NC
706 AM EDT Tue Aug 6 2024

AMZ250-252-071115-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...TROPICAL STORM WATCH IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-SCZ017-023-024-071115-
Robeson-Marlboro-Darlington-Dillon-
706 AM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ096-099-105-107-109-SCZ032-033-039-055-058-059-071115-
Bladen-Columbus-Inland Pender-Inland New Hanover-Inland Brunswick-
Florence-Marion-Williamsburg-Inland Georgetown-Central Horry-
Northern Horry-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-071115-
Coastal Brunswick-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...STORM SURGE WATCH IN EFFECT...
...TROPICAL STORM WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT
EDT FRIDAY NIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.
   High Rip Current Risk.
   Storm Surge Watch.
   Tropical Storm Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Watch.
   Tropical Storm Watch.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-071115-
Coastal Pender-Coastal New Hanover-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO MIDNIGHT EDT
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.
   High Rip Current Risk.
   Tropical Storm Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Watch.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-071115-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-071115-
Coastal Horry-Coastal Georgetown-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...STORM SURGE WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT
EDT FRIDAY NIGHT...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.
   High Rip Current Risk.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 6, 11:38 AM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1138 AM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     Flash Flood      1 SW Garden City        33.58N  79.03W
08/06/2024                   Horry              SC   Public

            Portions of the Inlet Square Mall parking lot flooded.
            Water over the curb in spots.

&&

Event Number ILM2400227

CRM
Local storm report, Aug 6, 11:53 AM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1153 AM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     Tropical Cyclone Wrightsville Beach      34.21N  77.80W
08/06/2024                   New Hanover        NC   Other Federal

            Johnnie Mercers Pier recorded a sustained wind of 40mph
            with a gust to 50mph.

&&

Event Number ILM2400228

ABW
Local storm report, Aug 6, 1:07 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
107 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     Flash Flood      1 WNW Murrells Inlet    33.56N  79.07W
08/06/2024                   Georgetown         SC   Public

            Flash flooding along Wachesaw Road in Murrells Inlet.
            Mesonet reports show that over 4 inches of rain had
            fallen in that area over the previous 5-6 hours.

&&

Event Number ILM2400229

IGB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:05 PM EDTRip Current StatementILMBrunswick, New Hanover, Pender48 hr
Aug 5, 10:41 PM EDTTropical Storm WarningILMBrunswick, Columbus, New Hanover, Pender63 hr
Aug 6, 2:41 AM EDTHigh Surf AdvisoryILMBrunswick, New Hanover, Pender3 days
Aug 6, 5:59 AM EDTSpecial Marine WarningILM61 min
Aug 6, 7:02 AM EDTSpecial Marine WarningILM58 min
Aug 6, 7:56 AM EDTSpecial Marine WarningILM112 min
Aug 6, 8:22 AM EDTSpecial Marine WarningILM23 min
Aug 6, 8:32 AM EDTTornado WarningILMBrunswick28 min
Aug 6, 8:40 AM EDTSpecial Marine WarningILM56 min
Aug 6, 8:57 AM EDTSpecial Marine WarningILM33 min
Aug 6, 9:04 AM EDTTornado WarningILMBrunswick, Columbus26 min
Aug 6, 9:38 AM EDTSpecial Marine WarningILM52 min
Aug 6, 10:28 AM EDTSpecial Marine WarningILM17 min
Aug 6, 12:06 PM EDTSpecial Marine WarningILM39 min
Aug 6, 1:11 PM EDTTornado WarningILMBrunswick12 min
Aug 6, 3:32 PM EDTSpecial Marine WarningILM28 min
Aug 6, 3:34 PM EDTRiver Flood WarningILMPender13 days
Aug 6, 3:51 PM EDTTornado WarningILMBrunswick24 min
Aug 6, 4:07 PM EDTTornado WarningILMBrunswick, Columbus38 min
Aug 6, 4:20 PM EDTCoastal Flood AdvisoryILMNew Hanover10 hr
Aug 6, 5:56 PM EDTSpecial Marine WarningILM34 min
Aug 6, 6:30 PM EDTFlash Flood Warning Considerable damage threatILMBrunswick, Columbus3 hr

Nearby

Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.